# SDR ASAA2016071017330

- Difficulty date: July 10, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 38,059 hours, 11,499 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Knob
- Condition: Dirty
- Location: Radar Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE GAIN AND TILT KNOBS ON THE RADAR CONTROL PANEL FOR THE CAPTAIN'S SIDE ARE JAMMED TOGETHER AND DO NOT FUNCTION PROPERLY.   ACFT GROUNDED.  GAIN AND TILT KNOBS STUCK TOGETHER DUE TO GRIME AND DIRT. CLEANED KNOBS AND CHECKED SYSTEM IAW AMM 34-43-00,  GROUND FUNCTIONAL TEST GOOD.
